# SDR AMTA200300492

- Difficulty date: April 10, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N195AT
- Make and model: Lkheed 1011
- Aircraft serial: 193C1041
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS TRACK MISSING COVER PLATES AT SEATS 4 ABC, 5ABC, 4HJK, AND 12HJK.  INSTALLED COVER PLATES AS REQUIRED.  (M)
